References of "Algebra and Number Theory"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailStructure of Hecke algebras of modular forms modulo $p$
Deo, Shaunak UL

in Algebra and Number Theory (2017), 11(1), 1-38

Detailed reference viewed: 184 (5 UL)
Full Text
Peer Reviewed
See detailMultiplicities of Galois representations of weight one
Wiese, Gabor UL

in Algebra and Number Theory (2007), 1(1), 67--85

In this article we consider mod p modular Galois representations which are unramified at p such that the Frobenius element at p acts through a scalar matrix. The principal result states that the ... [more ▼]

In this article we consider mod p modular Galois representations which are unramified at p such that the Frobenius element at p acts through a scalar matrix. The principal result states that the multiplicity of any such representation is bigger than 1. [less ▲]

Detailed reference viewed: 149 (3 UL)